# SDR 00111

- Difficulty date: September 10, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N525TW
- Make and model: Lear 25
- Aircraft serial: 011
- Aircraft time: 14,755 hours, 13,941 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 162972
- Part serial: 330
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED PRESSURIZATION PROBLEMS CABIN ALTITUDE INCREASING WITH ALTITUDE, RETURN TO DEPARTURE AIRPORT.   WILL UPDATE REPORT AFTER MAINTENANCE.  REMOVED AND REPLACED CABIN ALT CONTROLLER.   AIRCRAFT RETURN TO SERVICE.
